Tensor Norms on l(n) .. l(n).
Mathematische Annalen, Tome 209 (1974), pp. 277-290
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1974__209_162602,
author = {J.S. Cohen and A.B. Stephens},
title = {Tensor {Norms} on l(n) .. l(n).},
journal = {Mathematische Annalen},
pages = {277--290},
year = {1974},
volume = {209},
zbl = {0273.46059},
url = {http://geodesic.mathdoc.fr/item/MAN_1974__209_162602/}
}
J.S. Cohen; A.B. Stephens. Tensor Norms on l(n) .. l(n).. Mathematische Annalen, Tome 209 (1974), pp. 277-290. http://geodesic.mathdoc.fr/item/MAN_1974__209_162602/